Table of Contents
ISRN Combinatorics
Volume 2013, Article ID 672731, 13 pages
http://dx.doi.org/10.1155/2013/672731
Research Article

Holey Perfect Mendelsohn Designs of Type with Block Size Four

Computer Science Department, The University of Iowa, Iowa City, IA 52242, USA

Received 11 October 2012; Accepted 30 October 2012

Academic Editors: M. Gionfriddo and D. S. Kim

Copyright © 2013 Hantao Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hantao Zhang, “Holey Perfect Mendelsohn Designs of Type with Block Size Four,” ISRN Combinatorics, vol. 2013, Article ID 672731, 13 pages, 2013. https://doi.org/10.1155/2013/672731.